# SDR SWAA2013082919685

- Difficulty date: August 1, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 56,641 hours, 45,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 520+10 UPPER FORWARD WINDOW SKIN CUTOUT CRACKED AT HOLE 2 - 7.  REPAIRED SKIN IAW SWA EA.
